Your Health. Your Family. Your Choice.
Administered by: Unknown Purchased by: Unknown
Life Threatening? No
Write-up: This spontaneous report as received from a 13 year old female patient via the agency (agency number: GB-MHRA-EYC 00150786) referring to herself. The patient''s medical history included hypermobility syndrome and osteochondrosis. The patient''s concurrent condition and concomitant therapy were not provided. On an unknown date in October 2014, the patient was vaccinated with GARDASIL (dose, indication, lot number and expiration date were unknown), parenterally. The last dose of 6,11,16,18) recomb. vaccine (GARDASIL) (dose, lot number and expiration date were unknown) was administrated parenterally on an unknown date in March 2016. On an unknown date in March 2016, the patient experienced chest pain, back pain, pain in extremity, myalgia, abdominal pain upper, nausea, loss of consciousness, increased tendency to bruise, dyspnoea and headache. On an unknown date, the patient experienced fatigue, ear pain, chills, throat tightness and lymphadenopathy. Seek advice details were as following: numerous on-going general practitioner (GP) visits, have paid privately to see several consultants, attended accident and emergency. There were no answers to symptoms. It was told at accident and emergency to "take paracetamol, go back to school and get on with it". Reactions were ongoing and worsening. All of the events were reported as disability and medical significant. The outcome of chest pain, chills, throat tightness, lymphadenopathy, back pain, pain in extremity, myalgia, abdominal pain upper, nausea, loss of consciousness, increased tendency to bruise, dyspnoea, headache and fatigue was reported as not recovered/not resolved. The outcome of ear pain was unknown. Additional information is not expected as there is no follow up information from the agency.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166